A note on global bipartite domination in graphs

Downloads

DOI:

https://doi.org/10.26637/mjm403/011

Abstract

In this paper we introduce the concept of the global bipartite domination number γgb(G) of a connected bipartite graph G and study some of its general properties. Moreover we determine the global bipartite domination number of certain classes of graphs.

Keywords:

Domination, global bipartite domination, global bipartite domination number

Mathematics Subject Classification:

05C69
  • A.R. Latheesh Kumar Department of Mathematics, St. Mary’s College, Sulthan bathery, Wayanad, Kerala, India 673 592.
  • V. Anil Kumar Department of Mathematics, University of Calicut, Malappuram, Kerala, India 673 635.
  • Pages: 438-442
  • Date Published: 01-07-2016
  • Vol. 4 No. 03 (2016): Malaya Journal of Matematik (MJM)

R. Balakrishnan and K. Ranganathan, A Textbook of Graph theory, Springer, 2012. DOI: https://doi.org/10.1007/978-1-4614-4529-6

E.J. Cockayne, R.M. Dawes and S.T. Hedetniemi, Total Domination in Graphs, Networks 10 :211-219, 1980. DOI: https://doi.org/10.1002/net.3230100304

F. Harary, Graph theory, Addison-Wesley, Reading, MA,1972.

T.W. Haynes, S.T. Hedetniemi and P. J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, New York, 1998. DOI: https://doi.org/10.1002/(SICI)1097-0037(199810)32:3<199::AID-NET4>3.0.CO;2-F

T.W. Haynes, S.T. Hedetniemi and P. J. Slater, Domination in Graphs: Advanced Topics, Marcel Dekker, New York, 1998.

Michael A. Henning and Anders Yeo, Total Domination in Graphs, Springer, New York, 2013. DOI: https://doi.org/10.1007/978-1-4614-6525-6

V.R. Kuli and B.Janakiram, The total global domination number of a graph. Indian Journal of Pure and Applied Mathematics 27(1996):537-542.

E. Sampathkumar, The global domination number of a graph, J. Math. Phys.Sci, 23:377-385, (1989).

  • NA

Metrics

PDF views
65
Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-07-2016

How to Cite

A.R. Latheesh Kumar, and V. Anil Kumar. “A Note on Global Bipartite Domination in Graphs”. Malaya Journal of Matematik, vol. 4, no. 03, July 2016, pp. 438-42, doi:10.26637/mjm403/011.